# SDR 96ZZZX6182

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Bearing Worn
- Location: T/R
- Part time: 1,081 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADES REMOVED DUE TO FEATHERING BEARINGS WORN AND EXCESSIVE AXIAL MOVEMENT OF THE BLADES.  INSPECTED BLADE FEATHERING BEARINGS PER BELL 206L MM, CH 65-30-00, PG 65-49 PARA 65-62 ITEM 6 AXIAL LOOSENESS EXCEEDED .190 INCHES AT BLADE TIP.  BEARINGS REPLACED.  TOTAL TIME OF OLD BEARINGS 537.7.
